| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew1812 showed three other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported a leaking power picc line removed for leaking.Additional information received: what type of catheter securement was utilized? 1 securacath.Placement date: line placed may 13 and removed may 23 due to leaking noted as described.A detailed description of the events: line found leaking between 0-2 cm mark.Was there any patient harm reported? leaking line required removal.